# SDR 98FDEA00430

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheat
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STA-BOI - NR 2 PACK OVERHEAT WITHIN MAIN DECK CARGO SMOKE AND FIRE BELL WARNING.  C/W BITE TEST ON PNEUMATIC CONTROLLER, PACK CONTROLLERS, ZONE CONTROLLERS, CARGO SMOKE DET CONTROLLERS.  NO FAULTS FOUND.  CLEANED AND INSPECTED WATER SEPARATOR SOCK.  FOUND OK FOR REUSE PER AMM 21-51-16.  SYSTEMS ALL CHECK GOOD.  SUSPECT RELATED TO HIGH AMBIENT TEMP ON GROUND.  OK FOR SERVICE.
